# SDR AALA201705259012

- Difficulty date: May 24, 2017
- Submitted: May 25, 2017
- Operation: Air carrier
- Aircraft: N109UW
- Make and model: Airbus A320-214
- Aircraft serial: 1065
- Aircraft time: 53,717 hours, 25,298 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT ROW 4A EMERGENCY EXIT LIGHT LENS MISSING.  REPLACED THE LENS.
